# SDR FDEA201510153229

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CTR WING TANK, LEFT HAND UPPER SURFACE AT BS 1227, BETWEEN X= 8.5 & X= -8.5, FOUND CORRODED.   REPAIRED IAW EA 1-5730-T0320743 PT 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
